# SDR CALA9901654

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CENTER CARGO DOOR FORWARD PRESSURE RELIEF DOOR SKIN FITTING CORRODED.  THE FITTING WAS REMOVED AND REPLACED IAW SRM 51-30-2.
